Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127

  [Search Papers]
841. F. Ardalan, H. Arfaei, M.R. Garousi and A. Ghodsi,
Gravity on Non-Commutative D-Branes
Int. J. Mod. Phys. A 18(2003), 1051-1066  [abstract]   
arXive.org link: hep-th/0204117 [ abs, src, ps, others], cited by
IPM/P-2002/007
 
842. F. Kazeminezhad, S. Kuhn and A. Tavakoli,
Vlasov Model Using Kinetic Phase Point Trajectories
Phys. Rev. E 67(2003), 026704  [abstract]   
IPM/P-2001/080
 
843. A. Chenaghlou and H. Fakhri,
On the Generalized Unitary Parasuersymmetry Algebra of Beckers-Debergh
Int. J. Mod. Phys. A 18(2003), 939-955  [abstract]   
arXive.org link: hep-th/0203240 [ abs, src, ps, others], cited by
IPM/P-2001/034
 
844. R. Abbaspur,
Noncommutative Supersymmetry in Two Dimenions
Int. J. Mod. Phys. A 18(2003), 855-878  [abstract]   
arXive.org link: hep-th/0110005 [ abs, src, ps, others], cited by
IPM/P-2001/033
 
845. S. Rahvar,
Density Contrast-Peculiar Velocity Relation in the Newtonian Gauge
Int. J. Mod. Phys. D 12(2003), 79-88  [abstract]   
arXive.org link: astro-ph/0104239 [ abs, src, ps, others], cited by
IPM/P-2001/032
 
846. M. Chaichian, P. Presnajder, M.M. Sheikh-Jabbari and A. Tureanu,
Noncommutative Standard Model: Model Building
Eur. Phys. J. C 29(2003), 413-432  [abstract]   
arXive.org link: hep-th/0107055 [ abs, src, ps, others], cited by
IPM/P-2001/024
 
847. D. Kamani,
Noncommutativity of the Moving D2-Brane Worldvolume
Mod. Phys. Lett. A 18(2003), 2195-2205  [abstract]   
arXive.org link: hep-th/0110019 [ abs, src, ps, others], cited by
IPM/P-2001/008
 
848. H. Fakhri,
New Bases of Representation for the Unitary Parasupersymmetry Algebra
J. Phys. A: Math. Gen. 36(2003), L31-L36  [abstract]   
IPM/P-2001/006
 
849. A. Shojai and F. Shojai,
On the Relation of Weyl Geometry and Bohmian Quantum Gravity
Gravitation and Cosmology 9(2003), 163-168  [abstract]   
IPM/P-2000/047
 
850. A. Shojai and F. Shojai,
Bohmian Quantum Gravity in the Linear Field Approximation
Physica Scripta 68(2003), 207-212  [abstract]   
IPM/P-2000/010
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.